# SDR TRBA2006034

- Difficulty date: April 29, 2006
- Submitted: May 30, 2006
- Operation: Air carrier
- Aircraft: N355AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 355
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: D23261000
- Condition: Defective
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE LANDING GEAR WOULD NOT RETRACT.  AIRCRAFT RETURNED TO THE AIRPORT.  REPLACED LEFT MLG PROXIMITY SWITCH 51GB AS PER MM.  (M)
